Both Lupus and the meds can mess with your appetite big time. When I couldn't eat I ended up rationalizing that eating anything was better than eating nothing at all -- and ended up gaining some weight I've had a hard time getting off now that my appetite has stabilized. And not eating at all also will add weight... And to top it all off, eating poorly or not eating will make you even tireder. Fun, huh?
Lupus is often initially confused with Chronic Fatigue Syndrome -- exhaustion isn't unusual. I've had years where taking a shower and getting dressed wore me out -- when sleeping 18+ hours a day!
I would suggest trying a high-protein meal replacement drink at least once a day. Protein helps with longer-term energy and healing. Try and avoid the sugar and breads...they can leave you sluggish for long periods of time.
And most importantly --- talk to your doctor about
the fatgiue AND the appetite!
Hope you feel better soon,
Lynnwood, Lupus & Sjogren's ModeratorDIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde